# SDR FDJ2003F00000

- Difficulty date: May 15, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N126AR
- Make and model: Cessna 208B
- Aircraft serial: 208B1004
- Engine: Pwa PT6A11
- System (JASC): 2150 · Cabin Cooling System
- Part: Wheel
- Part number: 12503273
- Condition: Failed
- Location: Blower Assy
- Part time: 303 hours
- Component: Blower Assy
- Component part number: 125038016
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO AIR MOVEMENT FROM EYE BALL VENTS WHEN AIR CONDITION WAS SELECTED.  TROUBLESHOOTING REVEALED LEFT AND RIGHT WHEEL ASSEMBLIES HAD FAILED AT BLOWER ASSEMBLY SHAFT ATTACHMENTS.  THE WHEEL IS MANUFACTURED FROM LIGHT/THIN ALUMINUM AND THE PLATE THAT ATTACHES TO BLOWER SHAFT APPEARS UNABLE TO SUPPORT THE VIBRATION EXPERIENCED DURING NORMAL USE.
